Yesterday I had salicylic acid & glycolic peel & after that I was having burning sensation, skin became patch & dark? (Photos)

Doctor Answers 2

Pigmentation after glycolic peels

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Start by soothing your skin with Elevase Moisture Booster followed by daily Melarase AM and PM followed by Melapads to lighten the discoloration. 

Best, 

Dr. Karamanoukian

Los Angeles


Los Angeles Plastic Surgeon
4.8 out of 5 stars 95 reviews

Dark patches after chemical peel

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

From the look of your photo it appears that dark patches are from the salicylic that was applied. Consult with your physician and make sure you wear sunscreen and follow up with the physician to make sure you do not hyperpigment.

David P. Melamed, MD
Los Angeles Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.